# SDR 2001UALA02447

- Difficulty date: December 21, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 38,308 hours, 14,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STATION 77 LBL 42 HAS EXCESSIVE MAT LOSS ON UPPER CAP OF BEAM.  MAJOR REPAIR ACCOMPLISHED.  REPAIR STRAPS 11 INSTALLED.
